# SDR DALA2015071004250

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Punctured
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNTURE AT APU COMPARTMENT HOIST ACCESS.   FLANGE ASSY WAS REPLACED IAW SRM 51-30-2.
